# SDR CALA0001305

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,772 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN CUSP WEB AT FS 886, RBL 44 - 45.  THE CRACKED AREA WAS CUT OUT AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-01, FIGURE 2A, 51-10-3, AND 51-30-2.
